Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium kriskraft

Posted by barbaracat on April 14, 2005, at 23:03:21

In reply to Lithium, posted by kriskraft on April 14, 2005, at 14:18:50

Sounds like you might be on too much and/or you need some time to adjust. I had tremors when I first started lithium, and then when I added nortriptyline for a while and at the same time increased lithium from 600 to 900mg. The tremors went away after 2 months but I felt too groggy. I'm back down to 600 and that seems to be the best dose for me, even though it's far below the therapeutic blood level range.

Question: don't mean to pry, but might there perhaps be a better AD for you than Remeron? It pooped on me too after a nice start, lithium did not revive it, and I ended up putting on 40 pounds in a very short time. Along with lithium, another weight gainer, you'll really need to be diligent about dieting and exercise just to stay even.

I was constantly voracious for sugary carbs. I'd find myself in front of the freezer in the middle of the night snarfing down old frozen desert things. They'd been sitting in the freezer forever because I normally don't even like deserts or sugary carbs. Made me understand what it must be like to have a food obsession disorder.


> Lithium: I'm taking it as an add on to AD remeron. My hands are shakey and my head feels foggy. And then anxious. Does anyone have any similar experiences?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:9730
URL: http://www.dr-bob.org/babble/20050413/msgs/484473.html